Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 261, NWS Norman, OK

May 10, 20174 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 10:45 PM CDT for 4 counties in Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 10:45 PM CDT (03:45 UTC)
Expired
May 10, 2017, 11:16 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleveland County, OK, Hughes County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 50 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS54 KOUN 110345
SVROUN
OKC027-063-125-133-110430-
/O.NEW.KOUN.SV.W.0261.170511T0345Z-170511T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1045 PM CDT WED MAY 10 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Seminole County in east central Oklahoma...
  East central Cleveland County in central Oklahoma...
  Pottawatomie County in central Oklahoma...
  West central Hughes County in southeastern Oklahoma...

* Until 1130 PM CDT

* At 1045 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles east of Pink to near Brooksville to 3 miles
  southeast of Macomb to 4 miles north of Wanette, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Shawnee, Seminole, Tecumseh, Wewoka, Pink, Maud, Earlsboro,
  Bowlegs, Asher, Tribbey, Cromwell, Johnson, St. Louis, Brooksville,
  Macomb, Little, Bethel Acres, Lima, Centerview and Harjo.

This includes Interstate 40 between mile markers 182 and 208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 9649 3497 9716 3509 9711 3517 9711
      3531 9722 3546 9677 3546 9666 3543 9662
      3540 9662 3540 9660 3541 9658 3534 9646
      3518 9643
TIME...MOT...LOC 0345Z 257DEG 33KT 3527 9707 3519 9700 3511 9698 3503
9702

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
152 
WWUS54 KOUN 110354
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1054 PM CDT WED MAY 10 2017

OKC027-110403-
/O.CAN.KOUN.SV.W.0261.000000T0000Z-170511T0430Z/
Cleveland OK-
1054 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEVELAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3499 9649 3498 9703 3506 9705 3518 9703
      3534 9710 3546 9677 3546 9666 3543 9662
      3540 9662 3540 9660 3541 9658 3534 9646
      3518 9643
TIME...MOT...LOC 0353Z 257DEG 33KT 3529 9699 3521 9692 3513 9690 3505
9694

$$

OKC063-125-133-110430-
/O.CON.KOUN.SV.W.0261.000000T0000Z-170511T0430Z/
Seminole OK-Pottawatomie OK-Hughes OK-
1054 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SEMINOLE...POTTAWATOMIE AND WEST CENTRAL HUGHES COUNTIES...

At 1053 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Tecumseh to near Brooksville to 4
miles northwest of St. Louis to 4 miles north of Asher, moving east
at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shawnee, Seminole, Tecumseh, Wewoka, Maud, Earlsboro, Bowlegs, Asher,
Cromwell, Johnson, St. Louis, Brooksville, Macomb, Little, Bethel
Acres, Lima, Centerview, Harjo and Trousdale.

This includes Interstate 40 between mile markers 183 and 208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 9649 3498 9703 3506 9705 3518 9703
      3534 9710 3546 9677 3546 9666 3543 9662
      3540 9662 3540 9660 3541 9658 3534 9646
      3518 9643
TIME...MOT...LOC 0353Z 257DEG 33KT 3529 9699 3521 9692 3513 9690 3505
9694

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
308 
WWUS54 KOUN 110402
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1102 PM CDT WED MAY 10 2017

OKC063-125-133-110430-
/O.CON.KOUN.SV.W.0261.000000T0000Z-170511T0430Z/
Seminole OK-Pottawatomie OK-Hughes OK-
1102 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SEMINOLE...CENTRAL POTTAWATOMIE AND WEST CENTRAL HUGHES
COUNTIES...

At 1102 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Earlsboro to near Maud to near
St. Louis, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Shawnee, Seminole, Tecumseh, Wewoka, Maud, Earlsboro, Bowlegs, Asher,
Cromwell, St. Louis, Little, Lima and Harjo.

This includes Interstate 40 between mile markers 200 and 208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 9695 3511 9690 3520 9692 3530 9696
      3540 9662 3540 9660 3541 9658 3534 9646
      3518 9643 3499 9649
TIME...MOT...LOC 0402Z 263DEG 33KT 3521 9684 3513 9682 3505 9686 

HAIL...0.75IN
WIND...60MPH
 
$$

KURTZ
756 
WWUS54 KOUN 110416
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1116 PM CDT WED MAY 10 2017

OKC063-125-133-110425-
/O.CAN.KOUN.SV.W.0261.000000T0000Z-170511T0430Z/
Seminole OK-Pottawatomie OK-Hughes OK-
1116 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE...CENTRAL
POTTAWATOMIE AND WEST CENTRAL HUGHES COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

LAT...LON 3498 9695 3511 9690 3520 9692 3530 9696
      3540 9662 3540 9660 3541 9658 3534 9646
      3518 9643 3499 9649
TIME...MOT...LOC 0413Z 257DEG 33KT 3523 9672 3515 9670 3507 9674 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:56 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 10, 6:56 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Wed May 10 2017

.DISCUSSION...
Severe thunderstorm and heavy rainfall potential continues
this evening mainly across southwestern Oklahoma.

Latest radars as of 650 pm depicted numerous showers and
thunderstorms near an old outflow boundary from Quanah Texas to
Altus to Fort Cobb. Think storms will continue near this boundary.
Some storms will likely be severe with large hail and damaging
winds as the main hazard. Training of storms may lead to heavy
rainfall of 1 to 3 inches and localized flooding as well as the
air is moist (precipitable water values 1.2-1.7", well above
average for this time of year).

These storms will move into the Oklahoma City metro area between
730 pm and midnight, but overall, are expected to weaken as the
air is cooler and more stable across central Oklahoma (MLCAPE
500-1500 J/kg) compared to southwestern Oklahoma and western north
Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe
hail and wind reports as well as heavy rainfall and localized
flooding.

Northwest of the outflow boundary appears to have a lower severe
potential tonight due to cooler and more stable air in place.
Southeast of the outflow boundary may remain too capped for storm
development this evening.

It appears the threat for tornadoes may be decreasing in many
areas this evening. Latest storms appear mainly be northwest and
located on the cooler side of the outflow boundary. Low level
shear will be increasing over the next few hours however, so will
continue to monitor, especially near the Lawton, Wichita Falls,
and Vernon areas where the latest STP values were 2 to 3.

Products will be updated shortly.

Aviation discussion for the 00 UTC TAFs is below as well.

MBS

&&

.AVIATION...
Have very low confidence in the TAFs.

ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC
and bring brief MVFR conditions as well as variable strong winds.

Additional SHRA/TSRA may affect other sites as well and continue
anytime now through Thursday night, but pinpointing when and where
activity occurs remains very challenging.

Widespread MVFR and lower conditions may form anywhere north of
KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or
VFR after 18 UTC.

A surface wind shift to the north will occur at many sites 09-22
UTC as a cold front moves south.

MBS

&&

.PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/

DISCUSSION...
Main focus is this afternoon and evening with potential for severe
thunderstorms. Latest observations show an outflow from morning
convection oriented east-northeast to west-southwest across the
area, roughly from just south of Ponca City to near Kingfisher to
just north of Hobart and Altus. North of the boundary, convection
has been persistent.

Latest water vapor band imagery shows deep closed low over central
New Mexico early this afternoon, drifting slowly east. 7.3
micrometer band clearly shows deep EML plume moving north-
northeast atop moist boundary layer. Moderate instability is
expected from mid-late afternoon south of aforementioned outflow
boundary, across extreme southwest Oklahoma and western north
Texas. Deep moist boundary layer and meridional flow may not be
favorable for significant eastward mixing of the dryline and
latest short term model guidance support this. Backed low level
flow that veers quickly above the surface as well relatively low
LCLs will support low-level mesocyclones and a tornado threat.
Significant CAPE in the hail growth zone and a tendency for
supercell storm mode will support a threat of large to very large
hail as well. Damaging winds are another convective threat.
Thunderstorms should move northeast potentially reaching the I-35
corridor this evening. This will be the main area of convection
today. Further north convection and a few marginally severe storms
will be possible, but the air mass north of the boundary is
comparatively more stable.

We have shifted precipitation chances tomorrow further west based
on trends. There is some uncertainty on how convection will evolve
this evening and overnight, and this will have implications on
tomorrow's forecast. Admittedly the majority of our attention has
been on today and tonight's potential. But, there seems to be
enough signal in model trends to bring thunderstorm chances
further west, with afternoon convection (including the possibility
of severe thunderstorms) certainly possible near I-35 and the
metro.

No significant chances were needed to latter portions of the
forecast. Mean ridging should preclude convection through at least
Sunday afternoon, but some isolated storms that develop in the
panhandles (if they develop) may approach far western Oklahoma by
evening. An ejecting shortwave trough across the central Rockies
into the central and northern Plains early next week will lead to
daily convective chances, and severe thunderstorms may be
possible. We will refine timing, coverage and threats as smaller
scale details become more clear during the next few days.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  80  57  73 /  90  60  40  10
Hobart OK         60  80  55  75 /  70  20  20   0
Wichita Falls TX  64  87  59  77 /  30  20  10   0
Gage OK           55  71  48  73 /  50  50  10   0
Ponca City OK     62  77  55  73 /  50  70  50  10
Durant OK         67  80  59  75 /  20  80  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17
Hazardous weather outlook, May 10, 10:26 PM CDT, 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1026 PM CDT Wed May 10 2017

OKZ004>048-050>052-TXZ083>090-120330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1026 PM CDT Wed May 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms across portions of
Oklahoma and western north Texas tonight.

Location...
The Slight Risk area is west of a line from Stillwater and
Shawnee, to Pauls Valley and Ardmore, Oklahoma.

Timing...
Severe storms will be possible for the rest of tonight.

Impacts...
Large hail up to the size of golf balls and damaging
wind gusts up to 70 mph are possible.

Discussion...
Overall, the severe potential will continue to decrease through
the night tonight. A few reports of large hail and damaging winds
remain possible tonight as showers and thunderstorm continue
across parts of Oklahoma and north Texas due to sufficient shear
and instability. No tornadoes are expected for the rest of
tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT....
Storm spotter groups and emergency management personnel across
the risk area should remain alert for severe weather operations
tonight.

.Heavy rainfall and flooding...
Rounds of showers and thunderstorms may produce heavy rain and
flooding in some areas tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Thursday afternoon
and evening across portions of southeastern Oklahoma. Large hail,
damaging winds, and perhaps a tornado or two will be possible.

Thunderstorm chances will end late Thursday night across eastern
and southeastern Oklahoma.

Thunderstorm chances will then return Monday and Tuesday. Strong
to severe thunderstorms may be possible Monday and Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, May 10, 9:53 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
953 PM CDT WED MAY 10 2017

OKZ027-028-040-110330-
Grady OK-Garvin OK-McClain OK-
953 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...northwestern
Garvin and McClain Counties Until 1030 PM CDT...

AT 951 PM CDT, strong thunderstorms were along a line extending from
4 miles east of Tabler to 3 miles south of Lindsay, moving northeast
at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts over 50 MPH...

Locations impacted include...
Newcastle, Purcell, Lindsay, Goldsby, Maysville, Dibble, Wayne,
Washington, Paoli, Cole, Alex, Bradley, Criner, Payne and Erin
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3483 9720 3471 9769 3497 9787 3520 9750
      3514 9741 3509 9740 3508 9737 3505 9735
      3503 9736 3500 9734 3497 9734 3495 9732
      3496 9729
TIME...MOT...LOC 0251Z 237DEG 36KT 3503 9775 3478 9762

BRB
Special weather statement, May 10, 9:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
956 PM CDT WED MAY 10 2017

OKZ027-039-110330-
Grady OK-Stephens OK-
956 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady and northern
Stephens Counties Until 1030 PM CDT...

AT 954 PM CDT, a strong thunderstorm was located near Duncan, moving
east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3461 9812 3479 9767 3468 9767 3468 9758
      3463 9756 3450 9756 3444 9810
TIME...MOT...LOC 0254Z 253DEG 31KT 3456 9797

BRB
Special weather statement, May 10, 9:57 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
957 PM CDT WED MAY 10 2017

OKZ023-038-110330-
Caddo OK-Comanche OK-
957 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Caddo and north central
Comanche Counties Until 1030 PM CDT...

AT 956 PM CDT, a strong thunderstorm was located 4 miles west of
Boone, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Anadarko, Apache, Cyril, Boone, northern Lake Ellsworth and Stecker.

LAT...LON 3478 9861 3492 9862 3516 9823 3504 9815
      3492 9815
TIME...MOT...LOC 0256Z 241DEG 31KT 3487 9854

MAHALE
Special weather statement, May 10, 10:20 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1020 PM CDT WED MAY 10 2017

OKZ027>030-039>042-046-110400-
Grady OK-Pottawatomie OK-Stephens OK-Carter OK-Pontotoc OK-Garvin OK-
Cleveland OK-McClain OK-Murray OK-
1020 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...
Pottawatomie...northeastern Stephens...northwestern Carter...
northwestern Pontotoc...Garvin...southeastern Cleveland...
southeastern McClain and northwestern Murray Counties Until 1100 PM
CDT...

AT 1019 PM CDT, strong thunderstorms were along a line extending from
near Norman to near Wayne to near Maysville to 5 miles west of
Antioch to 6 miles southeast of Bray, moving east at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

Locations impacted include...
Norman, Shawnee, Tecumseh, Pauls Valley, Purcell, Noble,
Slaughterville, Lindsay, Wynnewood, Lexington, Pink, Stratford,
Maysville, Elmore City, Wayne, Paoli, Asher, Tribbey, Wanette and
Katie.

This includes Interstate 35 between mile markers 60 and 99.

LAT...LON 3536 9683 3503 9682 3480 9690 3469 9702
      3445 9733 3451 9788 3480 9769 3486 9753
      3499 9744 3525 9739
TIME...MOT...LOC 0319Z 261DEG 26KT 3517 9727 3491 9731 3478 9740 3475
9750 3457 9774

KURTZ
Special weather statement, May 10, 10:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1038 PM CDT WED MAY 10 2017

OKZ023-027-110415-
Grady OK-Caddo OK-
1038 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady and
southeastern Caddo Counties Until 1115 PM CDT...

AT 1036 PM CDT, a strong thunderstorm was located 4 miles southeast
of Anadarko, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Chickasha, Anadarko, Verden, Amber, Pocasset and Lake Chickasha.

This includes Interstate 44 between mile markers 85 and 89.

LAT...LON 3496 9824 3509 9822 3517 9823 3529 9803
      3520 9787 3510 9782
TIME...MOT...LOC 0336Z 237DEG 32KT 3504 9818

KURTZ
Special weather statement, May 10, 10:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT WED MAY 10 2017

OKZ023-027-110415-
Grady OK-Caddo OK-
1041 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Grady and east central
Caddo Counties Until 1115 PM CDT...

AT 1039 PM CDT, a strong thunderstorm was located near Fort Cobb,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Gracemont.

LAT...LON 3507 9842 3513 9843 3519 9842 3531 9821
      3529 9806 3521 9805
TIME...MOT...LOC 0339Z 240DEG 30KT 3513 9838

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:31 PM CDTTornado WarningOUNCotton, Tillman29 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningOUNKingfisher51 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:19 PM CDTSevere Thunderstorm WarningOUNNoble41 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.